American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] David Diamondstone, Noam Greenberg and Daniel D. Turetsky. Inherent enumerability of strong jump-traceability. Trans. Amer. Math. Soc. 367 (2015) 1771-1796.
Abstract, references, and article information   
View Article: PDF

[2] Rod Downey, Noam Greenberg, Andrew Lewis and Antonio Montalbán. Extensions of embeddings below computably enumerable degrees. Trans. Amer. Math. Soc. 365 (2013) 2977-3018.
Abstract, references, and article information   
View Article: PDF

[3] Rachel Epstein. The nonlow computably enumerable degrees are not invariant in $\mathcal{E}$. Trans. Amer. Math. Soc. 365 (2013) 1305-1345.
Abstract, references, and article information   
View Article: PDF

[4] George Barmpalias, Rod Downey and Noam Greenberg. Working with strong reducibilities above totally $\omega $-c.e. and array computable degrees. Trans. Amer. Math. Soc. 362 (2010) 777-813. MR 2551506.
Abstract, references, and article information   
View Article: PDF

[5] Peter A. Cholak and Leo A. Harrington. Extension theorems, orbits, and automorphisms of the computably enumerable sets. Trans. Amer. Math. Soc. 360 (2008) 1759-1791. MR 2366962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rebecca Weber. Invariance in $\boldsymbol{\mathcal{E}^*}$ and $\boldsymbol{\mathcal{E}_\Pi}$. Trans. Amer. Math. Soc. 358 (2006) 3023-3059. MR 2216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Kummer. The complexity of recursion theoretic games. Trans. Amer. Math. Soc. 358 (2006) 59-86. MR 2171223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carl G. Jockusch Jr., Angsheng Li and Yue Yang. A join theorem for the computably enumerable degrees. Trans. Amer. Math. Soc. 356 (2004) 2557-2568. MR 2052189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Russell G. Miller, Andre O. Nies and Richard A. Shore. The $\forall\exists$-theory of $\mathcal{R}(\leq,\vee,\wedge)$ is undecidable. Trans. Amer. Math. Soc. 356 (2004) 3025-3067. MR 2052940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Cholak, Richard Coles, Rod Downey and Eberhard Herrmann. Automorphisms of the lattice of $\Pi_1^0$ classes; perfect thin classes and anc degrees. Trans. Amer. Math. Soc. 353 (2001) 4899-4924. MR 1852086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] André Nies. Effectively dense Boolean algebras and their applications. Trans. Amer. Math. Soc. 352 (2000) 4989-5012. MR 1776883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steffen Lempp, André Nies and Theodore A. Slaman. The $\Pi_3$-theory of the computably enumerable Turing degrees is undecidable. Trans. Amer. Math. Soc. 350 (1998) 2719-2736. MR 1389784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Todd Hammond. Isomorphism of lattices of recursively enumerable sets. Trans. Amer. Math. Soc. 349 (1997) 2699-2719. MR 1348861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. T. Chong and K. J. Mourad. $\Sigma\sb n$ definable sets without $\Sigma\sb n$ induction . Trans. Amer. Math. Soc. 334 (1992) 349-363. MR 1117216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Cholak, R. Downey and M. Stob. Automorphisms of the lattice of recursively enumerable sets: promptly simple sets . Trans. Amer. Math. Soc. 332 (1992) 555-570. MR 1097164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manuel Lerman and Richard A. Shore. Decidability and invariant classes for degree structures . Trans. Amer. Math. Soc. 310 (1988) 669-692. MR 973174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steffen Lempp. Hyperarithmetical index sets in recursion theory . Trans. Amer. Math. Soc. 303 (1987) 559-583. MR 902785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. G. Downey, J. B. Remmel and L. V. Welch. Degrees of splittings and bases of recursively enumerable subspaces . Trans. Amer. Math. Soc. 302 (1987) 683-714. MR 891641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christine Ann Haught. Lattice embeddings in the recursively enumerable truth table degrees . Trans. Amer. Math. Soc. 301 (1987) 515-535. MR 882702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. G. Downey and C. G. Jockusch. T-degrees, jump classes, and strong reducibilities . Trans. Amer. Math. Soc. 301 (1987) 103-136. MR 879565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. G. Downey. The degrees of r.e.\ sets without the universal splitting property . Trans. Amer. Math. Soc. 291 (1985) 337-351. MR 797064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Klaus Ambos-Spies. On pairs of recursively enumerable degrees . Trans. Amer. Math. Soc. 283 (1984) 507-531. MR 737882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steven Schwarz. The quotient semilattice of the recursively enumerable degrees modulo the cappable degrees . Trans. Amer. Math. Soc. 283 (1984) 315-328. MR 735425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Klaus Ambos-Spies, Carl G. Jockusch, Richard A. Shore and Robert I. Soare. An algebraic decomposition of the recursively enumerable degrees and the coincidence of several degree classes with the promptly simple degrees . Trans. Amer. Math. Soc. 281 (1984) 109-128. MR 719661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wolfgang Maass. Characterization of recursively enumerable sets with supersets effectively isomorphic to all recursively enumerable sets . Trans. Amer. Math. Soc. 279 (1983) 311-336. MR 704618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carl G. Jockusch and Richard A. Shore. Pseudojump operators. I. The r.e. case . Trans. Amer. Math. Soc. 275 (1983) 599-609. MR 682720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter A. Fejer. Branching degrees above low degrees . Trans. Amer. Math. Soc. 273 (1982) 157-180. MR 664035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Lerman and R. I. Soare. A decidable fragment of the elementary theory of the lattice of recursively enumerable sets . Trans. Amer. Math. Soc. 257 (1980) 1-37. MR 549153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1